# SDR COMA0160300

- Difficulty date: March 4, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 4,273 hours, 4,345 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 601R931001
- Part serial: 0581
- Condition: Malfunctioned
- Location: Wing
- Part time: 4,289 hours, 4,364 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE PDU.
